| Model Number |
H74939171061570 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A2 - age at time of event: 18 years or older.D2b - pro code (product code): fge, lit.G4 - premarket / 510(k): k103751, k110122, k141521.
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in a mildly tortuous and mildly calcified vessel of left elbow.A 6.0 x 150, 75cm mustang balloon catheter was advanced for dilation.During third inflation at 18 atmospheres for 1 minute, the balloon ruptured.The device was removed using normal method without issue and the procedure was completed with another of the same device.There were no patient complications as a result of this event.
Event or Problem Description
Additional Manufacturer Narrative
A2 - age at time of event: 18 years or older, d2b - pro code (product code): fge, lit, g4 - premarket / 510(k): k103751, k110122, k141521.Device evaluated by mfr: the mustang was returned for analysis.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A longitudinal tear was identified in the balloon material.The tear measured 95mm in length and extended from a position 18mm distal of the proximal markerband to 30mm proximal of the distal markerband.A visual examination observed no damage to the tip of the device.A visual and tactile examination found no kinks or damage to the shaft of the device.Both markerbands were undamaged and present on the shaft of the device.